MathSciNet Relay Station
MathSciNet bibliographic data
MR2831345 11B39 (26A51)
Dziok, Jacek; Raina, Ravinder Krishna; Sokół, Janusz On $\alpha$-convex functions related to shell-like functions connected with Fibonacci numbers. Appl. Math. Comput. 218 (2011), no. 3, 996–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement